# SDR HNAA0700150

- Difficulty date: July 15, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 38,782 hours, 42,579 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SMOKE WARN LIGHT ILLUMINATED IN FLT & ON APPROACH INTO LANCASTER GOING ON & OFF INTERMITTENTLY, WITH ASSC MASTER WARN LIGHT.  INSP BAG BAY, NO FIRE OR SMOKE DETECTED.  REMOVED AND REPLACED FWD AND AFT CEILING BAG BAY SMOKE DET'S AS REQUIRED.
